| Model Number |
8650-18 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Superficial (First Degree) Burn (2685)
| Date of Event |
05/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.All information reasonably known as of 23 jun 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, "patient with parkinson¿s disease carrying a gastrojejunostomy tube since 2026-03-30 for the administration of duodopa treatment.On (b)(6) 2026, perforation of the tube balloon caused leakage of gastric fluid, resulting in superficial peri -stomal skin burns.A repeat procedure was performed on (b)(6) 2026 for placement of a replacement tube." per additional information received on 2026-05-28, "the follow-up procedure took place on (b)(6) 2026, to insert a replacement catheter.".